# SDR CALA2017051201408

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 29,550 hours, 10,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2 SVC FOUND RT AFT OVERWING EMERGENCY LIGHT INOP. RELAMPED RT AFT OVERWING EMERGENCY LIGHT. OPS CHECK GOOD.
